MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH UNKNOWN SCREWS; SCREW,FIXATION,BONE

MEDOS INTERNATIONAL SàRL CH UNKNOWN SCREWS; SCREW,FIXATION,BONE
Model Number 199723645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: mni.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that initially on (b)(6) 2019 the patient underwent a l3/5 posterolateral interbody fusion procedure.Patient was recently seen by surgeon for back pain.Postoperatively a broken screw was identified in the construct.The broken screw is still in situ as there has been no plan for revision surgery at this point in time.Surgeon mentioned that back pain may not be directly related to the broken screw.No further information is available.Concomitant device reported: concorde bul par 9x11x23 (part# 187823111, lot# unknown, quantity 4); 5.5 exp verse unitized set scr (part# 199721001, lot# unknown, quantity 5); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# unknown, quantity 3); 5.5 exp verse fen scr 6.0x40 (part# 199723640, lot# unknown, quantity 1); mmsi rod prebent, 5.5 x65mm, t (part# 179772065, lot# unknown, quantity 2).This report is for one (1) 5.5 exp verse fen scr 6.0x45.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity 1).
 
Event or Problem Description
Device report from synthes reports an event in australia as follows: it was reported that initially on (b)(6) 2019 the patient underwent a l3/5 posterolateral interbody fusion procedure.Patient was recently seen by surgeon for back pain.Postoperatively a broken screw was identified in the construct.The broken screw is still in situ as there has been no plan for revision surgery at this point in time.Surgeon mentioned that back pain may not be directly related to the broken screw.No further information is available.Concomitant device reported: concorde bul par 9x11x23 (part# 187823111, lot# unknown, quantity 4); 5.5 exp verse unitized set scr (part# 199721001, lot# unknown, quantity 5); 5.5 exp verse fen scr 6.0x45 (part# 199723645, lot# unknown, quantity 3); 5.5 exp verse fen scr 6.0x40 (part# 199723640, lot# unknown, quantity 1); mmsi rod prebent, 5.5 x65mm, t (part# 179772065, lot# unknown, quantity 2).This report is for one (1) unknown screws.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D1, d2, d3, d4, g5 ¿ 510k: this report is for an unknown screws/unknown lot.Part and lot numbers are unknown; udi number is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNKNOWN SCREWS
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10089354
Report Number1526439-2020-01081
Device Sequence Number14109806
Product Code HWC
UDI-Device Identifier10705034403083
UDI-Public(01)10705034403083
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number199723645
Device Catalogue Number199723645
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/25/2020
05/29/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date05/28/2020
06/05/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 EXP VERSE FEN SCR 6.0X40; 5.5 EXP VERSE FEN SCR 6.0X45; 5.5 EXP VERSE UNITIZED SET SCR; CONCORDE BUL PAR 9X11X23; MMSI ROD PREBENT, 5.5 X65MM, T; UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;